Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Erectile dysfunction, struggling to keep erection after using veet hair removal cream for men around penis. Guidance?

I used Veet hair removal cream for men! N after that I m not feeling well as to my sexual health . Facing problem of erectile dysfunction! Struggling to get proper erection and to keep it! Please guide me how to recover from it. It happened about 3 weeks ago I used cream on my back, hips n around penis but not very close and not on scrotum .
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Sexologist 's  Response
Dear jdatif veet cream has nothing to do with your erctile problem you have not mentioned your age. but one thing i can tell you if all of sudden erction is lost its mostly due stress or alcohol if it is there relae wait dont try to asses your erction by repeatedly try to perform have a brake of aweek or ten days i it will start responding if more worried conult your doc.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor